# SDR SWAA2023090689366

- Difficulty date: August 15, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Pulled
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241ZF UPPER SKIN HAS PULLED STRANDS.<[01] PULLED STRANDS ON UPPER SURFACE SKIN OF AFT PANEL 241ZF WERE REPAIRED IAW SRM 53-00-50-2R-1.;[02] VERIFIED RII STEPS COMPLETE;[03] VERIFIED JOB COMPLETE AND MEASUREMENT TABLE
